Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes jaw pain, weakness, tiredness and abdominal pain after taking Avastin?

Answered by
Dr.
Dr. Noble Zachariah

Internal Medicine Specialist

Practicing since :1974

Answered : 2233 Questions

default
Posted on Tue, 12 Feb 2019 in Medicines and Side Effects
Question: Hi just tell me the truth....I had bleeding in the back of eye was given avastin #2 f four times the last I refused because this was what I was experiencing...jaw pain extreme pain over the eye.....( knew I did not have a sinus infection ) and physically I was so weak, so so tried extreme! my bones hurt, my colon hurt.....I really thought I was going to die....so I ask my friend to quickly acquire an life insurance policy for me to leave for my children.....and the injections were so painful and left my eye and above my eye and jaw so painful I did not go back...I told my dr of this...he was not impressed...the after missing to appointments I felt better...I even said to my daughter in law and husband...I am back...it is me....I am back...then I went to another specialist who said no way..never hear of recation...thien I look up on the innet...there it was...I thought I had lost my mind...oh yes went to university of Michigan for a complete phyciall work up...HUm was in excellent XXXXXXX ..so tell me am I right this was an recation to avastin # 2 right YYYY@YYYY
doctor
Answered by Dr. Noble Zachariah 32 minutes later
Brief Answer:
Possible to be a side effect.

Detailed Answer:

Hello,

Welcome and thanks for your query.

I also feel that your symptoms may be related to Avastin injections. Jaw pain, swelling, numbness, loose teeth and gum infection are reported side effects of Avastin.

Do get back to me if you have further queries.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Noble Zachariah 1 hour later
thank you so much for answering...i will not trouble you again after this one more question...i had all the physical symo also...weakness so so tried thoses also i coul dl have experience also ?? I know i did do you agree also...my dr make me feel foolish......
doctor
Answered by Dr. Noble Zachariah 9 hours later
Brief Answer:
Welcome. Physical symptoms can also be present.

Detailed Answer:

You are most welcome.

A number of physical symptoms are also reported with Avastin.
Some of them are a mild headache, back pain, diarrhea, loss of appetite, cold symptoms, dry or watery eyes,dry or flaky skin, hair loss, changes in your sense of taste. These are not very common but can make one feel tired.

Wish you good health and a great day.

Regards,
Dr. Noble Zachariah, Internal Medicine Specialist

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on